,

Eve quick headache drugs DX 20 tablets


$11.58

Product introduction
● Eve quick headache drugs DX, in addition to the analgesic ingredient ibuprofen single dose of 200mg, stomach
Simultaneous blending of magnesium oxide to increase the absorption of ibuprofen to protect the mucosa.
It delivers fast excellent effect in painful headache, friendly analgesic in the stomach.
The sale of pharmaceutical products

● Precautions
■■ it should not be ■■
(Not when the current symptoms or worsening observe, prone side effects and accidents.)
1. The following people, please do not take
(1) who may have allergic reactions caused by the components of the agent or the agent.
(2) the agent or other antipyretic analgesics, there may have caused asthma taking cold medicine
Man.
(3) 15-year-old less than in children.
(4) the expected delivery date 12 pregnant women within weeks.
While 2. taking this drug, please do not take any of the following drugs
Other antipyretic analgesics, cold medicines, sedatives, motion sickness drugs
3. After taking, please do not the driving operation of vehicles or machinery
(You may drowsiness, etc. may occur.)
4. before and after taking Please do not drink
5. Please do not long-term use
■■ can consult ■■
1. The following person is a doctor before taking, dentist, please consult your pharmacist or registered seller
(1) who are receiving medical doctor or dentist.
(2) people who might be pregnant or are pregnant.
(3) people in nursing.
(4) the elderly.
(5) People who have had allergic reactions caused by such drugs.
(6) the person who received the following diagnosis.
Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease
(7) people who have applied to the next of the disease.
Stomach and duodenal ulcer, ulcerative colitis, Crohn’s disease
2. After taking, because the following symptoms may appear there is a possibility of side effects, immediately medium-taking
Ok, please consult your doctor, pharmacist or registered sellers have this manual
[Related site] [symptoms]
Skin: redness, rash, itching, can bruises
Gastrointestinal: nausea, vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, chest Ya
Only, heavy stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools
Neuropsychiatric system: dizziness
Cardiovascular: palpitations
Respiratory: shortness of breath
Other: blurred vision, become ear, swelling, nosebleeds, bleeding of the gums, bleeding
Stop hard, bleeding, back pain, excessive hypothermia, the body
Languid is
It may rarely occur, the following serious symptoms.
Please immediately seek medical attention if that.
[Name of symptoms] shock (anaphylaxis)
[Symptoms] immediately after taking, itching of the skin, hives, voice hoarse, and comb
Yami, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness reveal
It is.

[Name of symptoms] skin mucous membrane eye syndrome (Stevens-Johnson syndrome),
Toxic epidermal necrolysis
[Symptoms] high fever, bloodshot eyes, eye mucus, sore lips, sore throat, skin
Or sustained a wide range of rash, redness, etc., rapidly deteriorated.

[Name of symptoms] liver dysfunction
[Symptoms] fever, itching, rash, jaundice (yellowing of skin and whites of the eyes), brown
Urine, General fatigue, loss of appetite, etc. may occur.

[Name of symptoms] renal failure
[Symptoms] fever, rash, a decrease in amount of urine, swelling of the whole body, the whole body fatigue, joint
Pain (joints ache), diarrhea, etc. may occur.

[Name of symptoms] aseptic meningitis
[Symptoms] neck severe headache accompanied by bumping of, fever, nausea, vomiting, etc.
Symptoms appear. (Such symptoms, especially systemic Erite
Many in people being treated for Matodesu or mixed connective tissue disease
It has been reported. )

[Name of symptoms] asthma
[Symptoms] wheezing when you breathe, the whistling, stuffy etc. there
Rawareru.

[Name of symptoms] aplastic anemia
[Symptoms] bruises, nosebleeds, bleeding gums, fever, appeared pale skin and mucous membranes
That, fatigue, palpitations, shortness of breath, feeling becomes worse Klatt, blood
Urine, etc. may occur.

[Name of symptoms] agranulocytosis
[Symptoms] sudden high fever, chills, pain, etc. of the throat may occur.

3. After taking, because of the following symptoms may appear, sustained or enhancement of such symptoms are
If seen, stop taking the drug, doctors have this manual, pharmacist or registered sales
Please consult the person
Constipation, drowsiness

4.3 When to 4 times taking and even if symptoms are not better to stop taking the drug, have this manual
Doctor, dentist, please consult your pharmacist or registered seller

● Indications
● headache, stiff neck pain, toothache, menstrual pain (menstrual pain), sore throat and joint pain, muscle pain, neuralgia,
Analgesic pain, bruised pain, ear pain, fracture pain, sprains pain, trauma pain after back pain, tooth extraction
● antipyretic at the time of chills, fever

● Dosage
The next single dose to the limit twice a day, as much as possible to avoid the fasting taken with water or lukewarm water
please. Taking interval, please put more than six hours.
[Age] adult (over 15 years old)
[1 dose] 2 tablets

[Age] less than 15 years old
[1 dose] Not to be taken


(1) Please adhere to the dosage and administration.
(2) by pressing firmly with a finger tip the protrusion of the PTP sheet that contains the Removing the tablets of the tablet
Breaking the back of the aluminum foil, please drink is taken out. (Erroneously as it is to drink included in the room rate
When Dari do lead to unexpected accidents, such as pierce the esophageal mucosa. )

● component-quantity
2 tablets in
Ibuprofen ··········· 200mg
Magnesium oxide ·········· 100mg
Allylisopropylacetylurea · · · · 60 mg
Anhydrous caffeine ············ 80mg

Additives: silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose,
Macrogol, stearic acid Mg, talc, titanium oxide

● attention of the storage and handling
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not swap into another container.
(There is the quality or causing the abuse may vary.)
(4) that was past the expiration date, please do not take.

SKU: JAPEEZQOZ5UGG Categories: ,

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Eve quick headache drugs DX 20 tablets”

There are no reviews yet.